# SDR TWRA9788

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ENGINEER'S PRE-FLIGHT, STAIRCASE FLOOR PATH EMERGENCY ESCAPE LIGHTS FOUND INOPERATIVE.  REPLACED PATH LIGHT STRIP PER MM 33-51-00. OPS CHECKS GOOD (5-5-97).  (X)
